Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 148, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 3:26 AM CDT for Collin County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 3:26 AM CDT (08:26 UTC)
- Expired
- May 30, 2012, 4:01 AM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
912
WUUS54 KFWD 300826
SVRFWD
TXC085-300915-
/O.NEW.KFWD.SV.W.0148.120530T0826Z-120530T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 AM CDT
* AT 326 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
MICROBURST WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4
MILES WEST OF ALLEN...MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PARKER AND FAIRVIEW AROUND 335 AM...
LUCAS...MURPHY AND LOWRY CROSSING AROUND 340 AM...
PRINCETON AROUND 345 AM...
WYLIE AROUND 350 AM...
FARMERSVILLE AROUND 400 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3327 9680 3321 9630 3309 9630 3298 9630
3299 9684 3327 9684
TIME...MOT...LOC 0826Z 294DEG 29KT 3312 9672
$$
CAVANAUGH3 follow-up statements
672
WWUS54 KFWD 300844
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT WED MAY 30 2012
TXC085-300915-
/O.CON.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
344 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN COLLIN COUNTY...
AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
MICROBURST WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
MURPHY...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WYLIE AROUND 350 AM CDT...
FARMERSVILLE AROUND 355 AM CDT...
LAVON AROUND 400 AM CDT...
NEVADA AROUND 405 AM CDT...
JOSEPHINE AROUND 410 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3313 9669 3320 9659 3321 9630 3298 9630
3299 9670
TIME...MOT...LOC 0844Z 298DEG 27KT 3303 9658
$$
CAVANAUGH522
WWUS54 KFWD 300856
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT WED MAY 30 2012
TXC085-300915-
/O.CON.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
356 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN COLLIN COUNTY...
AT 356 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR WYLIE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAVON AROUND 405 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3304 9662 3311 9657 3314 9649 3298 9630
3299 9658
TIME...MOT...LOC 0856Z 288DEG 20KT 3301 9651
$$
CAVANAUGH496
WWUS54 KFWD 300901
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT WED MAY 30 2012
TXC085-300912-
/O.CAN.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
401 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIN COUNTY IS
CANCELLED...
AT 402 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3304 9662 3311 9657 3314 9649 3298 9630
3299 9658
TIME...MOT...LOC 0902Z 285DEG 24KT 3300 9643
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:51 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 30, 12:51 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1251 AM CDT WED MAY 30 2012 .UPDATE... QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 320. WILL ALSO BUMP POPS UP IN THE NORTH/NORTHEAST TO ACCOUNT FOR STORMS MOVING SOUTH/SOUTHEAST FROM SOUTHERN OKLAHOMA. 79 && .AVIATION... /06Z TAFS/ CONCERNS...CONVECTION LATE NIGHT/EARLY MORNING. GUSTY WINDS TONIGHT... STRONG WINDS FROM DISSIPATING STORMS WILL CONTINUE SUBSIDING... WILL LIKELY NOT NEED TO BE INCLUDED IN INITIAL GROUPS OF 06Z TAFS. CONVECTION LATE TONIGHT/EARLY MORNING... ALTHOUGH EVENING CONVECTION NEAR TAF SITES HAS DISSIPATED... ACTIVITY IN OKLAHOMA IS ORGANIZING INTO AN MCS. TIME OF ARRIVAL STILL IN REMARKABLY GOOD SHAPE...10Z (5 AM CDT) OR THEREAFTER. WIDESPREAD DOWNBURST HAS REDUCED THE BUOYANCY OF THE SURFACE LAYER...BUT MCS MAY BE UNABLE TO INGEST SURFACE PARCELS ANYWAY. EXPECT INTENSITY TO WANE AS THE MCS CROSSES THE RED RIVER...BUT SOME EMBEDDED THUNDER SHOULD PERSIST. WEDNESDAY... STRONG SOUTHERLY WINDS WILL LIKELY EXCEED 15KTS MUCH OF THE DAY. WACO... DO NOT ANTICIPATE THAT THE MCS WILL BE ABLE TO PROPAGATE INTO CENTRAL TEXAS BEFORE DISSIPATING AFTER DAYBREAK. STRONGER WINDS ON WEDNESDAY. STRATUS INTRUSION WEDNESDAY NIGHT MAY BE AS EARLY AS 06Z...BUT WILL NOT INCLUDE AT THIS TIME. EXTENDED... AN MVFR STRATUS INTRUSION IS LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. HAVE INTRODUCED INTO EXTENDED PORTION OF TAFDFW. 25 && .PREV UPDATE... .UPDATE... ISSUED A HIGH WIND WARNING FOR THE DFW METROPLEX AND SURROUNDING AREAS DUE TO HIGH WINDS BEING REPORTED ACROSS THE AREA AS LIGHT PRECIPITATION FROM ORPHANED ANVIL CLOUDS DRAGS STRONG WINDS ALOFT DOWN TO THE SURFACE. DALLAS LOVE FIELD RECORDED A 58 MPH WIND GUST EARLIER AND REPORTS OF LIGHT WIND DAMAGE HAVE BEEN REPORTED FROM PARKER COUNTY EAST THROUGH DALLAS COUNTY. DO NOT EXPECT THE WINDS TO PERSIST FOR MORE THAN A COUPLE HOURS AS THEIR STRENGTH SEEMS HIGHLY DEPENDENT ON THE MAINTENANCE OF THE ANVIL LEVEL PRECIPITATION WHICH IS NO LONGER BEING FED HYDROMETEORS FROM A PARENT THUNDERSTORM. THE NEXT AREA OF CONCERN IS THE DOWNWIND PROPAGATING MCS THAT HAS ORGANIZED ACROSS SOUTHERN OKLAHOMA. WILL CONTINUE TO MONITOR THIS ACTIVITY FOR DAMAGING WIND POTENTIAL AS IT CROSSES THE RED RIVER AFTER MIDNIGHT. THE LOSS OF DAYTIME HEATING AND THE ENHANCEMENT OF THE ANVIL PRECIPITATION IN TRANSPORTING HIGH MOMENTUM AIR ALOFT TO THE SURFACE INDICATES THAT A STABLE LAYER DOMINATES THE LOWER TROPOSPHERE OVER NORTH TEXAS. ASSUMING THIS IS VALID...WOULD ANTICIPATE THAT THIS LARGELY SURFACE BASED MCS WILL STRUGGLE TO SUSTAIN ITSELF ONCE IT CROSSES THE RED RIVER. IT IS BECOMING A FAIRLY WELL ORGANIZED SYSTEM...BUT APPEARS TO LACK STRONG MESOSCALE PRESSURE FEATURES THAT WOULD TEND TO DYNAMICALLY SUSTAIN THIS SYSTEM IN SPITE OF THE SOMEWHAT INHIBITIVE DOWNSTREAM SURFACE BASED THERMODYNAMIC ENVIRONMENT. DO NOT THINK THAT THEY WILL TOTALLY DISSIPATE SOUTH OF THE RED RIVER...BUT THINK THAT THEY WILL STRUGGLE TO CONTAIN THEIR OUTFLOW AS THE CROSS THE RED RIVER MAKING SEVERE WEATHER IMPACTS SOMEWHAT LESS LIKELY. WILL CONTINUE TO MONITOR RADAR TRENDS AND THE THERMODYNAMIC ENVIRONMENT AND ISSUE WARNINGS FOR WIND AND HAIL AS NECESSARY. CAVANAUGH && .PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/ A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS. THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE BEST CHANCE OVER THE NORTHWESTERN COUNTIES. THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING. A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 85 60 81 63 / 30 30 20 10 0 WACO, TX 73 87 63 84 63 / 20 30 20 5 0 PARIS, TX 69 81 57 78 57 / 50 40 20 10 0 DENTON, TX 70 84 58 81 59 / 40 30 10 10 0 MCKINNEY, TX 70 83 58 80 59 / 40 30 20 10 0 DALLAS, TX 71 85 60 81 63 / 30 30 20 10 0 TERRELL, TX 70 85 60 81 60 / 30 30 20 10 0 CORSICANA, TX 72 87 62 83 63 / 30 30 20 10 0 TEMPLE, TX 72 88 64 85 63 / 10 30 20 5 0 MINERAL WELLS, TX 69 84 58 82 61 / 30 30 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 1 AM CDT EARLY THIS MORNING FOR TXZ101>105-117>123-134. && 91/79
Hazardous weather outlook, May 30, 1:10 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 110 AM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 110 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...OVERNIGHT. SCATTERED SEVERE THUNDERSTORMS WILL AFFECT PARTS OF NORTH TEXAS OVER THE NEXT SEVERAL HOURS. AREAS GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL SEE MOST OF THE ACTIVITY THROUGH EARLY MORNING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH EARLY MORNING GENERALLY EAST OF A GAINESVILLE TO DENTON TO CANTON LINE. DUNN
In the hours before
Local storm report, May 30, 2:35 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM HAIL ERA 33.50N 97.30W
05/30/2012 E1.00 INCH COOKE TX EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND IN ERALocal storm report, May 30, 2:48 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
248 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM HAIL VALLEY VIEW 33.48N 97.17W
05/30/2012 E1.00 INCH COOKE TX EMERGENCY MNGR
QUARTER SIZE HAIL IN VALLEY VIEWSpecial weather statement, May 30, 2:57 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 AM CDT WED MAY 30 2012
TXZ091-092-300830-
MONTAGUE TX-COOKE TX-
257 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COOKE COUNTY
NORTHEASTERN MONTAGUE COUNTY
AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF NOCONA...MOVING SOUTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE SAINT JO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3395 9758 3391 9759 3390 9755 3392 9748
3389 9744 3383 9744 3383 9737 3387 9733
3378 9724 3368 9749 3370 9764 3394 9775
3400 9768 3400 9766
TIME...MOT...LOC 0757Z 320DEG 23KT 3399 9761
25Local storm report, May 30, 3:12 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL LITTLE ELM 33.15N 96.97W
05/30/2012 E0.88 INCH DENTON TX EMERGENCY MNGR
PEA TO NICKEL HAIL IN LITTLE ELMSpecial weather statement, May 30, 3:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT WED MAY 30 2012
TXZ103-104-300845-
DENTON TX-COLLIN TX-
314 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
EASTERN DENTON COUNTY
AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER FRISCO...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FRISCO...HACKBERRY...HEBRON...LITTLE ELM...LOWRY
CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PRINCETON...
PROSPER...THE COLONY AND WYLIE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3340 9684 3340 9656 3339 9639 3298 9638
3299 9697 3342 9691 3341 9685
TIME...MOT...LOC 0813Z 302DEG 31KT 3313 9682
CAVANAUGHLocal storm report, May 30, 3:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HAIL CROSSROADS 33.23N 96.99W
05/30/2012 E1.75 INCH DENTON TX BROADCAST MEDIA
GOLFBALL HAIL ON HWY 380 IN CROSS ROADS FOR APPROX 5-8
MINUTESThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.